| Model Number |
353101 |
| Medical Device Problem Code |
Disconnection (1171)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/09/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
Information was received from a manufacturer representative regarding a trial patient who was using an external neurostimulator (ens) for unknown indications for use.It was reported that rep called from recovery after just finishing a stage 1 trial implant.Caller reported getting message on their clinician app saying, "[serial number] connection error.No lead attached to cable.Make sure all connections are secure and tap retry." caller stated they unplugged and replugged the cable as well as taking the ens batteries out and replacing them, but was still getting the same message.Caller said that with each attempt they were completely closing out of the app.While on the call, caller tried replacing the ens and turning clinician programmer completely off for at least 1 minute before turning back on, but no success with either.Caller said they were prepping the or to go back in to check the connection of the lead to extension once more.Agent reviewed at this point that was likely the cause of the message.Caller did state that during the procedure they visualized the lead being inserted completely into the extension.This time, caller said they would have surgeon do a gentle tug after connecting lead and extension, and would try a new extension if needed.Due to the nature of the call, no sr information was obtained.2025-jan-20 e1 (rep): additional information was received from a manufacturer representative (rep).The rep reported that the same lead was used on patient and same percutaneous extension.Although a new lead kit did have to be opened in order to use the screwdriver.Patient was repositioned in the or and the connection between percutaneous extension hub and lead was redone and secured.Physician noted that it initially did seem loose and no longer was after re-screwing the connection.Device not returned, it didn't need to be.All original parts worked just fine and nothing needed to be replaced.The connection hub just need led to be secured appropriately.
Additional Manufacturer Narrative
Continuation of d10: product id: 353101; serial#: (b)(6); product type: external neurostimulator.Product id: 978b128; lot#: va31ud4; product type: lead.Section d information references the main component of the system.Other relevant device(s) are: product id: 978b128, serial/lot #: (b)(6), ubd: 22-jul-2026, udi#: (b)(4).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.